# SDR A6WA2013082741152

- Difficulty date: August 8, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE AT RBL 36 AT AFT FS 484 IS CRACKED.  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED SERVICEABLE ANGLE IAW REO 601R-53-41-059, REV B.
